Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Remarks on the regularity criteria for the axisymmetric MHD system

Tom 126 / 2021

Zujin Zhang, Yali Zhang Annales Polonici Mathematici 126 (2021), 79-95 MSC: Primary 35Q35; Secondary 35B65, 76D03. DOI: 10.4064/ap200221-15-9 Opublikowany online: 11 December 2020

Streszczenie

We show several weighted regularity criteria for the axisymmetric solutions to the three-dimensional magnetohydrodynamic equations, involving $u^r, u^z$; $u^r, b^r, \partial _ru^z, \partial _rb^z$; $u^r,b^r, \partial _zu^\theta , \partial _zb^\theta $; $u^r, b^r, \partial _ru^\theta , \partial _rb^\theta $; or $\omega ^\theta $, where $u^r,u^\theta ,u^z$ are the angular, swirl and axial components of the velocity respectively and $\omega ^\theta $ denotes the swirl component of the vorticity.

Autorzy

  • Zujin ZhangSchool of Mathematics and Computer Science
    Gannan Normal University
    Ganzhou 341000, Jiangxi, P.R. China
    e-mail
  • Yali ZhangSchool of Mathematics and Computer Science
    Gannan Normal University
    Ganzhou 341000, Jiangxi, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek